# SDR R61A201812200058

- Difficulty date: December 20, 2018
- Submitted: January 12, 2019
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 39,204 hours, 24,447 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Part time: 39,204 hours, 24,447 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***WHILE AIRCRAFT WAS IN HEAVY CHECK*** LEVEL II CORROSION WAS FOUND AT SEAT TRACK UPPER FLANGE BETWEEN FR 15 AND FR 16 AT RBL 11. MX REMOVED AND REPLACED SEAT TRACK IAW SRM 51-43-03 AND SRM 51-41-02. AIRCRAFT REMAINS IN HEAVY CHECK.
